# SDR DALA2021062803493

- Difficulty date: June 23, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 46,900 hours, 24,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Condition: Corroded
- Location: Frms 69-70 S23
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CORROSION SHEAR PLATE LOCATED BTW FR 69 TO FR 70 AND STR 23LH AND 23RH AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED SHEAR PLATE (2E/A), SUPPORT WEB (2E/A), BRACKETS (2E/A) LOCATED BTW FR.69 TO FR.70 AND STR.23LH AND 23RH AT AFT GALLEY AREA AS PER A319 SRM 51-42 .(1850845)
